Sh:153

Bib entry
@article{Sh:153,
 author = {Abraham, Uri and Rubin, Matatyahu and Shelah, Saharon},
 title = {{On the consistency of some partition theorems for continuous colorings, and the structure of $\aleph_1$-dense real order types}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {29},
 number = {2},
 year = {1985},
 pages = {123--206},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(84)90024-1},
 mrclass = {03E35 (03E05 06A05 54A35)},
 mrnumber = {801036},
 mrreviewer = {J. M. Henle},
 doi = {10.1016/0168-0072(84)90024-1}
}